| Catalog Number |
750510103 |
| Medical Device Problem Codes |
Break (1069); Entrapment of Device (1212)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the tip of the t20 disposable screw driver broke off inside a locking screw.Surgeon could not get it out so he just left it in there.
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary: no device associated with this report was received for examination.According to the information received, ¿it was reported that the tip of the t20 disposable screw driver broke off inside a locking screw.Surgeon could not get it out so he just left it in there¿.Product description:- star driver 20 su product code:- 750510103 lot no:- 228112 quantity of manufactured:- 60 date of manufacturing:- 12-nov-2024 expiry date:- 30-sep-2029 as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: product description:- star driver 20 su.Product code:- 750510103.Lot no:- 228112.Quantity of manufactured:-(b)(4).Date of manufacturing:- 12-nov-2024.Expiry date:- 30-sep-2029.Device history review: a manufacturing record evaluation was performed for the finished device 228112 , and no non-conformances / manufacturing irregularities were identified.H11 additional narrative: corrected: h4.Recaptured codes on h6 (medical device problem code).